# SDR FDEA201008313247

- Difficulty date: August 31, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 53FX14673
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NO EDGE DISTANCE BETWEEN PILOT HOLES AND FASTENER HOLES ON CTR SILL.  REMOVED MCD CENTER UPPER SILL IAW SRM, REV 103, 51-30-2. LOCATED AND DRILLED   NEW SILL IAW SRM 51-30-5. INSTALLED NEW SILL IAW SRM 51-30-2.
